# SDR USAA2012092400026

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 62,057 hours, 41,389 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT INOPERATIVE AT SEAT 11C.  MAINTENANCE REWIRED LAMP AT SEAT 11C IAW SWP 25-29-01.  OK FOR SERVICE.
